# SDR DALA1018181801

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 37,700 hours, 9,843 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED RT HPSOV EICAS MSG.  UNABLE TO RESET.  RETURN TO ATL DUE TO GATE AND CREW AVAILABILITY.  FWD TO MCO /PLAC PER MEL 36-11-02 HPSOV LOCKED CLOSED NR 2 ENG (ODI 2010-D0925) (DL764101994).
